# SDR DALA13050120908

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 69,286 hours, 53,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 915-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN DAMAGED.   DOUBLER INSTALLED IN INSPECTED AREA BS 927-915 L2-3R.
